MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ROCHE DIAGNOSTICS ELECSYS PROLACTIN II; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07027737190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Insufficient Device Problem Information (3190); Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about disproportional results not matching the patients' clinical pictures for an unspecified number of patients when tested with elecsys prolactin g2 (prl2) assay on an e801 immunoassay analyzer compared to a competitor's (siemens) platform (atellica im) using sandwich immunoassay.The customer alleged that the patients' results are consistently around 50% higher than the corresponding siemens values.No patients' results were provided.
 
Additional Manufacturer Narrative
The prl2 reagent expiration date was not provided.The e801 immunoassay analyzer serial number was not provided.Qc and calibration data were not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Further information was requested but not provided.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS PROLACTIN II
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18170498
Report Number1823260-2023-03680
Device Sequence Number15382703
Product Code CFT
UDI-Device Identifier04015630940097
UDI-Public04015630940097
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027737190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown